# SDR IPXA2018072332022

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 24,535 hours, 17,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY FOUL, PUNGENT ODOR FROM AIR CONDITIONING. WITH RIGHT PACK OFF ENROUTE, ODOR DISAPPEARS. FOUL ODOR ISOLATED TO RIGHT PACK. OPERATED RIGHT PACK OFF. T/S ACCOMPLISHED IAW FIM 21-00-01. INSPECTION OF AIR DIST DUCT PERF, NO OIL CONTAMINATION FOUND.
